MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952820400
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).
 
Event or Problem Description
It was reported that shaft break occurred.A 4.00x20mm promus premier¿ stent was advanced for treatment and was successfully deployed.However, when the stent delivery system was removed post-stent deployment, it was noted that the shaft was broken.No patient complications were reported and the patient's status was fine.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr., eval summary attached, method codes, result codes, conclusion codes updated.Device evaluated by mfr.: promus premier us mr 2.25 x 32mm stent delivery system was returned for analysis.The stent was not returned as it was deployed during the procedure.The balloon was examined; the balloon folds were opened.The balloon appeared to have been inflated and deflated.The distal end of the balloon appeared to be bunched.A leak test was carried out: the balloon was inflated to rated burst pressure, there were no issues with the inflation.There were no leaks noted in the device.A vacuum was pulled and the balloon deflated fully in 3s, which is within the specified time.A visual and tactile examination of the device found multiple hypotube kinks.An examination of the shaft polymer extrusion identified a bunch in the inner shaft polymer extrusion at 2mm distal of the bi-component bond.The tip was visually examined and no issues were noted.No other issues were identified during the product analysis.The investigation conclusion is not confirmed - returned as there was no evidence of either the alleged issue(s) or any defect which could have contributed to the event.(b)(4).

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7574828
Report Number2134265-2018-05042
Device Sequence Number19337668
Product Code NIQ
UDI-Device Identifier08714729844815
UDI-Public08714729844815
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2019
Device Model NumberH7493952820400
Device Catalogue Number39528-2040
Device Lot Number21591845
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2018
Initial Date Received by Manufacturer 05/16/2018
Supplement Date Received by Manufacturer06/16/2018
Initial Report FDA Received Date06/06/2018
Supplement Report FDA Received Date06/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR